Ibuprofen Tablets 400mg
Ibuprofen Tablets 400mg contain the active ingredient ibuprofen, which belongs to a group of medicines called Non Steroidal Anti-Inflammatory Drugs (known as NSAIDs) which relieve pain, reduce inflammation and lower temperature. How it works: It inhibites an enzyme (a chemical that causes other chemical reactions to occur) called cyclooxygenase (sometimes referred to as COX). This enzyme is crucial for the production of chemicals called prostaglandins, which are substances that have a few different roles, one of which is to cause inflammation. So by stopping the enzyme, fewer prostaglandins are produced leading to less inflammation and pain. Directions. Adults and elderly: Take 1 tablet every 4-6 hours after food to a maximum of 3 tablets in any 24 hour period. Should not be given to children under 12 years. The tablets should be swallowed with a drink of water or milk. Warnings: Ask your doctor or pharmacist before taking ibuprofen, especially if you are allergic to ibuprofen or aspirin. If you are allergic to, or taking another pain killer, suffer from asthma, may be pregnant or receiving regular medical treatment. Do not take if you have a stomach ulcer or other stomach disorders. You should carefully read all product packaging and labels prior to use Possible side effects whilst taking Ibuprofen Tablets. Reactions such as headache, dizziness, skin rash, depression may occur occasionally. Usage may induce gastric irritation, nausea, dyspepsia and stomach bleeding. Tell your doctor or pharmacist if you have any side effects after taking this product. Ingredients. Ibuprofen 400mg, Collodial Anhydrous Silica, Starch, Povidone, Croscarmellose Sodium, Microcrystalline Cellulose, Alginic Acid, Magnesium Stearate, Sodium Lauryl Sulphate, Sodium Starch Glycollate, Talc, Hypermellose (E464), Glycerol, Carmine (E120) and Titanium Dioxide (E171).